# SDR HALA20240820042

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 31,498 hours, 34,021 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - CAPTAIN SIDE PITCH TRIM SWITCH DOES NOT CENTER LEFT SIDE OF SWITCH SAGS DOWN. REPLACED CAPT PRIMARY TRIM SWITCH PER AMM 27-41-01. OPS CHK OK.
